# SDR EISA20010074

- Difficulty date: April 8, 2001
- Submitted: April 18, 2001
- Operation: Air carrier
- Aircraft: N311NE
- Make and model: Boeing 727223
- Aircraft serial: 19703
- Aircraft time: 77,083 hours, 53,720 cycles
- System (JASC): 3270 · Auxiliary Gear (Tail Skid)
- Part: Switch
- Part number: MS250114
- Condition: Stuck
- Location: Tail Skid
- Component: Tail Skid, Boeing
- Component part number: 65579251
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

AFTER GEAR RETRACTION TAIL SKID ANNUNCIATOR LIGHT ILLUMINATED WHEN GEAR HANDLE PLACED TO OFF.  CYCLED GEAR, SAME INDICATION.  AIR TURNBACK TO PDX. CORRECTIVE ACTION: CLEANED AND LUBED TAIL SKID SWITCHES, SYSTEM OPS CHECK NORMAL PER M/M 32-71.
